# SDR SWAA2023041217983

- Difficulty date: March 17, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,868 hours, 23,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE ATTACH CLIP CRACKED BS 500C LBL 21 WL 156<[01] LOCATED AND DRILLED NEW FCB BAFFLE ATTACH CLIP AT BS 500C IAW SRM 51-40-05-0G-0 AND DWG 143A7505  REQUEST OK TO INSTALL;[02] REPAIRED BY REPLACEMENT.   LOCATED AND DRILLED NEW FCB BAFFLE ATTACH CLIP AT BS 500C IAW SRM 51-40-05-0G-0 AND DWG 143A7505  REQUEST OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. OK TO INSTALL.;[04] INSTALLED FWD CARGO BAY BAFFLE ATTACH CLIP AT BS 500C LBL 21 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505;[05] VERIFIED CORRECTIVE ACTION ITEM 4 AND MEASUREMENT FIELDS.;[06] VERIFIED CORRECTIVE ACTION ITEM 4;5 AND MEASUREMENT FIELDS; CARD COMPLETE
